Advanced Search
MyIDEAS: Login to save this paper or follow this series

Generating Globally Regular Indirect Utility Functions

Contents:

Author Info

  • Denis Conniffe

    ()
    (Economics Department, National University of Ireland Maynooth)

Abstract

Despite their scarcity in the literature, an abundance of globally regular indirect utility functions, involving as many parameters as desired, exists. They are easily constructed as a function of simple homothetic component utilities.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://economics.nuim.ie/sites/economics.nuim.ie/files/working-papers/N1380804.pdf
Download Restriction: no

Bibliographic Info

Paper provided by Department of Economics, Finance and Accounting, National University of Ireland - Maynooth in its series Economics, Finance and Accounting Department Working Paper Series with number n1380804.

as in new window
Length: 6 pages
Date of creation: Aug 2004
Date of revision:
Handle: RePEc:may:mayecw:n1380804

Contact details of provider:
Postal: Maynooth, Co. Kildare
Phone: 353-1-7083728
Fax: 353-1-7083934
Web page: http://economics.nuim.ie
More information through EDIRC

Related research

Keywords: Global regularity; indirect utility functions;

Find related papers by JEL classification:

This paper has been announced in the following NEP Reports:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. W. Erwin Diewert & T.J. Wales, 1989. "Flexible Functional Forms and Global Curvature Conditions," NBER Technical Working Papers 0040, National Bureau of Economic Research, Inc.
  2. Caves, Douglas W & Christensen, Laurits R, 1980. "Global Properties of Flexible Functional Forms," American Economic Review, American Economic Association, vol. 70(3), pages 422-32, June.
Full references (including those not matched with items on IDEAS)

Citations

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:may:mayecw:n1380804. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: ().

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.